# SDR SWAA2022011850322

- Difficulty date: December 6, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN BS 312 AND 328 LBL 34' CRACKED.   REMOVED INTERCOSTAL AT MAIN CABIN FWD WET AREA STS 312 AND 328 LBL 44 IAW SRM 51-40-02-0G-0; [02] REMOVE MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 312 AND STA 328 LBL; [03] VERIFIED STEPS 1 AND 2; [04] OK TO INSTALL NEW INTERCOSTAL; [05] INSTALLED AT MAIN CABIN FWD WEB AREA INTERCOSTAL BETWEEN STA 312 AND STA 328 LBL IN REF B0ING 737-700 SRM 51-40-02-OG-0; [06] CORRECTION ON STEP #2:COMPLETED REMOVAL OF INTERCOSTAL BETWEEN STA. 312 & STA. 328; LBL 34'; AS PER B737-7 SRM 51-40-02-0G-0.; [07] CORRECTION OF REF. ON STEP #5:AS PER B737-7 SRM 51-40-02-0G-0.; [08] VERIFIED STEPS 5-7. TASK C/W; [09] VERIFIED STEPS 5-7. TASK C/W
